Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 4

All articles in this issue are freely accessible.

Analysis and applications: The mathematical work of Elias Stein
Charles Fefferman, Alex Ionescu, Terence Tao and Stephen Wainger; with contributions from Loredana Lanzani; with contributions from Akos Magyar; with contributions from Mariusz Mirek; with contributions from Alexander Nagel; with contributions from D. H. Phong; with contributions from Lillian Pierce; with contributions from Fulvio Ricci; with contributions from Christopher Sogge; with contributions from Brian Street.
Bull. Amer. Math. Soc. 57 (2020), 523-594
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4146728
Constants of de Bruijn–Newman type in analytic number theory and statistical physics
Charles M. Newman and Wei Wu.
Bull. Amer. Math. Soc. 57 (2020), 595-614
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4146729
On the resolution of the sensitivity conjecture
Rohan Karthikeyan, Siddharth Sinha and Vallabh Patil.
Bull. Amer. Math. Soc. 57 (2020), 615-638
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4146730

Mathematical Perspectives

About the cover: Tribute to Elias Stein
Charlie Fefferman.
Bull. Amer. Math. Soc. 57 (2020), 639-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 57 (2020), 641-655
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A comprehensive introduction to sub-Riemannian geometry. From the Hamiltonian viewpoint, by Andrei Agrachev, Davide Barilari and Ugo Boscain.
Reviewer: Richard Montgomery
Bull. Amer. Math. Soc. 57 (2020), 657-677
Review information
Full-text PDF Free Access
Loewner’s theorem on monotone matrix functions, by Barry Simon.
Reviewer: John E. McCarthy
Bull. Amer. Math. Soc. 57 (2020), 679-684
Review information
Full-text PDF Free Access